# SDR SWAA2017121518457

- Difficulty date: December 10, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 26,790 hours, 15,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A3230
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN AISLE EXIT SIGN LOOSE. / R&R EXIT SIGN ASSY PER MM.
